# SDR VNAA2025040111101

- Difficulty date: March 28, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 40,532 hours, 39,069 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLATS AND FLAPS FAIL CAUTION MSG IN FLIGHT. / ARRIVED AT AC AND FOUND EMER FLAPS DEPLOYED CAUSING FLATS/SLATS FAIL CAUTION (AMM 27-50-00-710-802). RESET EMER FLAPS SWITCH, PERFORMED OPS TEST OF FLAPS/ SLATS IAW AMM 27-50-00-710-801-A01. AND PERFORMED SPOST IAW AMM 27-61-05-740-801-A03. ALL OPS CHECKS GOOD.
